Alert archive / Connecticut / Freeze Warnings in 2015
Freeze Warning 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze warning at Apr 24, 2015, 4:05 PM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Kent County, Providence County, Rhode Island. It took effect at Apr 25, 2015, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2015, 4:05 PM EDT (20:05 UTC)
- In effect from
- Apr 25, 2015, 2:00 AM EDT
- Expired
- Apr 25, 2015, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 68 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
889 WWUS71 KBOX 242005 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 405 PM EDT FRI APR 24 2015 ...COLDER AIR WILL BRING FREEZING TEMPERATURES TO NORTHERN CONNECTICUT AND NORTHWEST RHODE ISLAND EARLY SATURDAY MORNING... CTZ002>004-RIZ001-003-250415- /O.UPG.KBOX.FZ.A.0001.150425T0600Z-150425T1200Z/ /O.NEW.KBOX.FZ.W.0002.150425T0600Z-150425T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FOSTER...SMITHFIELD... WEST GREENWICH 405 PM EDT FRI APR 24 2015 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT. WESTERN KENT AND NORTHWEST PROVIDENCE COUNTIES IN RHODE ISLAND. * TEMPERATURES...IN THE LOW 30S. * TIMING...LATE TONIGHT THROUGH EARLY SATURDAY. * IMPACTS...POSSIBLE DAMAGE TO EARLY SEASON PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST. THESE CONDITIONS COULD KILL UNPROTECTED PLANTS AND OTHER VEGETATION LEFT OUTDOORS. PROTECT TENDER VEGETATION...OR BRING IT INDOORS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
870 WWUS71 KBOX 250152 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 952 PM EDT FRI APR 24 2015 ...COLDER AIR WILL BRING FREEZING TEMPERATURES TO NORTHERN CONNECTICUT AND NORTHWEST RHODE ISLAND EARLY SATURDAY MORNING... CTZ002>004-RIZ001-003-251000- /O.CON.KBOX.FZ.W.0002.150425T0600Z-150425T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FOSTER...SMITHFIELD... WEST GREENWICH 952 PM EDT FRI APR 24 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... * LOCATION...HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT. WESTERN KENT AND NORTHWEST PROVIDENCE COUNTIES IN RHODE ISLAND. * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT THROUGH EARLY SATURDAY. * IMPACTS...POSSIBLE DAMAGE TO EARLY SEASON PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST. THESE CONDITIONS COULD KILL UNPROTECTED PLANTS AND OTHER VEGETATION LEFT OUTDOORS. PROTECT TENDER VEGETATION...OR BRING IT INDOORS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
033 WWUS71 KBOX 250757 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 357 AM EDT SAT APR 25 2015 ...COLDER AIR WILL BRING FREEZING TEMPERATURES TO NORTHERN CONNECTICUT AND NORTHWEST RHODE ISLAND EARLY THIS MORNING... CTZ002>004-RIZ001-003-251200- /O.CON.KBOX.FZ.W.0002.000000T0000Z-150425T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FOSTER...SMITHFIELD... WEST GREENWICH 357 AM EDT SAT APR 25 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT. WESTERN KENT AND NORTHWEST PROVIDENCE COUNTIES IN RHODE ISLAND. * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...POSSIBLE DAMAGE TO EARLY SEASON PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST. THESE CONDITIONS COULD KILL UNPROTECTED PLANTS AND OTHER VEGETATION LEFT OUTDOORS. PROTECT TENDER VEGETATION...OR BRING IT INDOORS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
336 WWUS71 KBOX 251202 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 802 AM EDT SAT APR 25 2015 CTZ002>004-RIZ001-003-251315- /O.EXP.KBOX.FZ.W.0002.000000T0000Z-150425T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FOSTER...SMITHFIELD... WEST GREENWICH 802 AM EDT SAT APR 25 2015 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE INCREASED TO THE UPPER 30S TO AROUND 40 AND WILL CONTINUE TO RISE THROUGH THE MORNING. THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at Apr 24, 2:54 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 24, 2:54 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
254 PM EDT FRI APR 24 2015
.SYNOPSIS...
UNSEASONABLY COOL WEATHER CONTINUES THROUGH THIS WEEKEND WITH
SPOTTY SHOWERS OR SPRINKLES. UNSETTLED WEATHER AND BELOW NORMAL
TEMPERATURES WILL CONTINUE THROUGH NEXT WEEK AS WELL.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THROUGH 8 PM...
UPPER LOW AND COLD POOL IN PLACE OVER NEW NEW ENGLAND. A WEAK
SHORTWAVE MOVES THROUGH THE CYCLONIC FLOW AROUND THIS LOW AND
CROSSES NEW ENGLAND TOWARD 00Z. RH FORECAST PROFILES SHOW A LAYER
OF HIGH RH VALUES BETWEEN 850 AND 700 MB THROUGH 00Z...ALTHOUGH
VERTICAL MOTION IS SUBSIDENT. WE COULD SEE A FEW SPRINKLES OR
FLURRIES LATE TODAY/THIS EVENING.
TONIGHT...LINGERING CLOUD SHIELD UNDER THE UPPER LOW AND COLD
POOL...BUT THIS SHOULD START TO LIFT OUT TO THE NORTH AND EAST
SOMEWHAT. SO WE EXPECT AT LEAST PARTIAL CLEARING TONIGHT WITH THE
BEST CHANCE OVER CONNECTICUT. PRESSURE GRADIENT STAYS ENOUGH TO
KEEP THE AIR MOVING...SO FROST IS NOT LIKELY EXCEPT POSSIBLY IN
THE MOST SHELTERED OF LOCATIONS THAT CLEAR. ON THE OTHER HAND
TEMPERATURES WILL BE SIMILAR TO LAST NIGHT OR PERHAPS A DEGREE OR
TWO COOLER. EXPECTED RANGE IS IN THE UPPER 20S AND 30S...AND
FREEZING TEMPS IN PARTS OF THE ACTIVE GROWING ZONE /CT-RI-
SOUTHEAST MA/. WE PLAN ON CONVERTING THE EXISTING FREEZE WATCH TO
A FREEZE WARNING FOR NORTHERN CT AND NORTHWEST RI.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
SATURDAY...UPPER CLOUD SHIELD AND COLD POOL WILL BE FOCUSSED OVER
NORTHERN NEW ENGLAND BUT CLOSE ENOUGH TO AFFECT US. DAYTIME
HEATING AND A SHORTWAVE CYCLING AROUND THE LOW MAY PUSH CLOUDS
BACK OUR WAY DURING THE DAY. THE SURFACE LAYER WILL BE DRIER...SO
MOST ATTEMPTS AT PRECIPITATION SHOULD EVAPORATE ON THE WAY DOWN.
TEMPS AT 850 MB ARE FORECAST AROUND -2C...WHICH SUPPORTS MAX SFC
TEMPS IN THE 50S. WINDS ALOFT IN THE MIXED LAYER REACH 20
KNOTS...SO EXPECT ANOTHER DAY OF GUSTS EITHER SIDE OF 20.
SATURDAY NIGHT...
WEAK RIDGE BUILDS OVER SOUTHERN NEW ENGLAND PROVIDING CLEARING
SKIES AND LIGHT WINDS. RADIATIONAL COOLING WITH DEW POINTS IN THE
30S...SO MIN SFC TEMPS SHOULD BE IN THE 30S.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
HIGHLIGHTS...
* BELOW NORMAL TEMPERATURES THROUGH NEXT WEEK
* SCATTERED DIURNAL SHOWERS THIS WEEKEND INTO MID-NEXT WEEK
* LOW CONFIDENCE ON COASTAL SYSTEM THURS/FRIDAY.
OVERVIEW...
DEEP CLOSED LOW OVER THE REGION BEGINS TO GRADUALLY PIVOT EAST
OFFSHORE NOVA SCOTIA ON SAT BUT THEN BECOMES NOTABLY ELONGATED BY
SUN AS ADDITIONAL ENERGY DROPS SOUTH DOWN ACROSS THE NORTHEAST. THE
00Z GEM IS THE WEAKEST SOLUTION WHILE THE 00Z GFS/00Z NAM/00Z UKMET
AND 00Z ECMWF ARE ALL BETTER CLUSTERED WITH DEPTH AND TIMING THROUGH
SUNDAY.
BY NEXT WEEK APPEARS UNSETTLED WEATHER AND BELOW NORMAL TEMPS
CONTINUE AS BLOCKING PATTERN PERSIST...SUPPORTED BY -NAO/-AO/+PNA.
UPPER LEVEL LOW AND CONTINUED COLD POOL WILL KEEP ON SPINNING OVER
THE REGION MONDAY AND BEGIN TO EXIT LATE TUESDAY. STILL LOTS OF
QUESTIONS ABOUT THE MIGRATION OF THE DESERT CUTOFF LOW AS IT MOVES
ACROSS THE SOUTHEAST AND ITS POTENTIAL WRAP UP INTO ANOTHER CLOSED
LOW FOR NEW ENGLAND. A KEY COMPONENT OF THE SYSTEM'S INTENSIFICATION
WILL BE THE INCORPORATION OF SOUTHEASTWARD-MOVING SHORTWAVE ENERGY
AND WHERE THIS NORTHERN STREAM ENERGY WILL PHASE WITH THE CUTOFF
SYSTEM. CURRENTLY THE 00Z GFS PHASES THE SOUTHERN PLAIN WAVE FASTER
THAN THE EC WHICH IS MORE AMPLIFIED. THE EC/S NORTHERN STREAM IS
FARTHER EASTWARD THAN THE GFS...IN WHICH THE EC SEEMS TO PULL A
COASTAL LOW CLOSER TO THE REGION BY THUS/FRI. REGARDLESS APPEARS
THAT A COASTAL LOW WILL HAVE AN IMPACT ON THE REGION LATE IN THE
WORK WEEK. FELT ENSEMBLE GUIDANCE WAS BEST FOR THE WORK WEEK.
DETAILS...
* SUNDAY...HIGH CONFIDENCE.
STRONG CUTOFF LOW WILL CONTINUE TO IMPACT THE NORTHEAST DURING THIS
TIME PERIOD. UPPER LEVEL RIDGE OVER THE CENTER CONUS WILL BUILD
PUSHING THE BULK OF THE ENERGY OFFSHORE SAT NIGHT BEFORE THE LOW
MIGRATES BACK TOWARDS NEW ENGLAND BY SUNDAY. STRONG SHORTWAVE WILL
MOVE THROUGH THE REGION FROM THE NORTH INCREASING PRECIPITATION
CHANCES ON SUNDAY. TEMPS MAY REACH 60F AS COLD POOL IS STILL
OFFSHORE.
* MONDAY INTO TUESDAY...MODERATE CONFIDENCE.
THE UPPER LEVEL LOW WILL RETROGRADE INCREASING THE CHANCES OF PRECIP
AS 2 POTENT SHORTWAVES MORE THROUGH THE FLOW FROM THE NORTH. COLD
POOL ALOFT SEEMS TO SIT OVER THE REGION AS WELL. CHANCE FOR SHOWERS
WILL BE HIGHER THAN FOR THIS UPCOMING WEEKEND AS LAPSE RATES WILL BE
STEEPER AND SOME HINTS OF INSTABILITY. INCREASED POPS ESP ALONG THE
MASS COASTLINE WHERE FORCING COULD OCCUR IF SEA BREEZE DEVELOPS.
TEMPERATURES APPEAR TO BE AROUND 10 DEGREES COOLER ON MONDAY THANKS
TO THE STRONG COLD POOL OVER THE REGION.
* WEDNESDAY AND BEYOND...LOW CONFIDENCE.
STILL SOME UNCERTAINTY IN THIS PORTION OF THE FORECAST. EVERYTHING
IS DEPENDENT ON HOW THE CUT-OFF LOW IN THE DESERT SOUTHWEST AND
DIGGING NORTHERN STREAM WAVES BEHAVES. CURRENTLY BELIEVE WED IS A
TRANSITION DAY WITH MID LEVEL RIDGE BUILDING INTO THE REGION BUT
KEEPING TEMPS BELOW NORMAL. WATCHING THE DEVELOPMENT OF A COASTAL
LOW ON THURSDAY/FRIDAY. BOTH THE GFS AND EC HAVE SHOWN THE COASTAL
LOW THIS TIME AROUND...SO CONFIDENCE IS INCREASING THAT IT WILL
OCCUR. THIS IS SUPPORTED BY THE ENSEMBLES. THE GFS IS SLIGHTLY
FARTHER OFFSHORE AND FASTER COMPARED TO THE EC...REGARDLESS WET
WEATHER AND COOL TEMPS WILL CONTINUE.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
.SHORT TERM /THROUGH SATURDAY/...
THIS AFTERNOON...HIGH CONFIDENCE. VFR WITH NORTHWEST WINDS GUSTING
20-22 KNOTS.
TONIGHT AND SATURDAY...HIGH CONFIDENCE. VFR. POSSIBLE BRIEF MVFR
IN SPOTTY SHOWERS DURING THE DAY SATURDAY. NORTHWEST WINDS GUSTING
AROUND 20 KNOTS.
SATURDAY NIGHT...HIGH CONFIDENCE. VFR WITH LIGHT WIND.
KBOS TAF...HIGH CONFIDENCE IN OVERALL TAF.
KBDL TAF...HIGH CONFIDENCE IN OVERALL TAF.
OUTLOOK...SUNDAY THROUGH TUESDAY...
MODERATE CONFIDENCE. VFR WITH MVFR CONDITIONS IN SCT SHOWERS. SEA
BREEZE DEVELOPMENT IS POSSIBLE ALONG THE EAST COAST EACH DAY.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /TONIGHT THROUGH SATURDAY/...
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
WEST-NORTHWEST WINDS GUST 20 TO 25 KNOTS WITH STRONGEST GUSTS
OFFSHORE. SEAS LINGER NEAR 5 FEET ON THE OUTER WATERS THROUGH
SATURDAY AND THEN SUBSIDE. SEAS BELOW 5 FEET ALL OTHER WATERS
THROUGH THE PERIOD.
SMALL CRAFT ADVISORY LINGERS ON THE OUTER WATERS THROUGH SATURDAY
MORNING DUE TO SEAS AND OCCASIONAL GUSTS TO 25 KNOTS. SCA ALSO
LINGERS ON RI AND BLOCK ISLAND SOUNDS TONIGHT MOSTLY DUE TO WINDS
AT OR NEAR 25 KNOTS.
OUTLOOK...SUNDAY THOUGH TUESDAY...
HIGH CONFIDENCE. UPPER LEVEL LOW WILL CONTINUE TO SPIN ACROSS THE
NORTHEAST. HIT OR MISS SHOWERS POSSIBLE DURING THE DAY. WIND AND
SEAS TO REMAINS BELOW SCA ON SUNDAY. POTENT COLD POOL WILL FILTER
IN FROM THE NORTH CREATING STRONG CAA AN INCREASE WINDS/SEAS FOR
MONDAY AND TUESDAY. SCA MAY BE NEEDED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FROM 2 AM TO 8 AM EDT SATURDAY FOR CTZ002>004.
MA...NONE.
RI...FREEZE WARNING FROM 2 AM TO 8 AM EDT SATURDAY FOR RIZ001-003.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ235-237.
SMALL CRAFT ADVISORY UNTIL NOON EDT SATURDAY FOR ANZ250-
254>256.
&&
SYNOPSIS...WTB/DUNTEN
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...DUNTEN
AVIATION...WTB/DUNTEN
MARINE...WTB/DUNTENHazardous weather outlook, Apr 24, 4:48 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 448 AM EDT FRI APR 24 2015 ANZ234-MAZ002>024-026-RIZ002-004>008-250900- BUZZARDS BAY-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- 448 AM EDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...MASSACHUSETTS COASTAL WATERS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A LOW PROBABILITY THAT FROST AND/OR FREEZE HEADLINES MAY BE NEEDED FRIDAY NIGHT INTO SATURDAY MORNING FOR AREAS THAT HAVE STARTED THEIR GROWING SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-RIZ001-003-250900- HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- 448 AM EDT FRI APR 24 2015 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>233-235>237-250-251-254>256-250900- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 448 AM EDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 4:29 AM EDT | Freeze Watch | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 12 hr |
Nearby
Freeze Warnings in Connecticut, 2015Freeze Warnings in Rhode Island, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.